I took lorazepam 14 years ago. I took it alongside 20mg lexapro. I was on 1mg which I took early evening. I took it too long, roughly twelve months ( nine months of withdrawal) that was because my psychiatrist neglected to instruct me on when to come off. I thought it was a long term medication! After four weeks of taking the medication it started to backfire on me. Increased anxiety and insomnia were just two of the problems I faced. I didn’t realise until later that was the benzodiazepine, I thought my mental illness was getting worse. Thankfully I sought a doctors advice regarding weaning off. I was told that I had to do it very slowly and carefully. It took me nine months. Because I did it so slowly I did not suffer withdrawal symptoms. If you can manage without a benzodiazepine I would encourage you to do so.
1 Feb 2022
Depending on the SSRIs that you are on, it may take 4 to 6 or 8 weeks for the full therapeutic effect of the antidepressant to kick in and although it seems like a good idea to take a benzo, I do not recommend it, as benzodiazepines as you know are very addicting and getting off of them is quite difficult even when taken short term ( 3 to 4 weeks), and then you would have to deal with discontinuing the benzo gradually and I believe it would be more harmful than beneficial for you.
For anxiety I suggest you ask your DR. about Buspar (Buspirone), it is an anti-anxiety medication it is not habit forming and has less potential side effects.